RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 6, Pages 825–837 (Mi mz4024)  

This article is cited in 1 scientific paper (total in 1 paper)

Relations for Multiple Zeta Values

S. A. Zlobin

ABBYY

Abstract: We prove new relations for multiple zeta values. In particular, they imply Vasilev's equality and a formula for the summation of multiple zeta values of fixed weight with a constraint on the first coordinate.

Keywords: zeta function, multiple zeta values, Fubini's theorem, stuffle product (harmonic product) of zeta values, generating function

DOI: https://doi.org/10.4213/mzm4024

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:6, 771–782

Bibliographic databases:

UDC: 511.3+517.5
Received: 17.07.2007

Citation: S. A. Zlobin, “Relations for Multiple Zeta Values”, Mat. Zametki, 84:6 (2008), 825–837; Math. Notes, 84:6 (2008), 771–782

Citation in format AMSBIB
\Bibitem{Zlo08}
\by S.~A.~Zlobin
\paper Relations for Multiple Zeta Values
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 6
\pages 825--837
\mathnet{http://mi.mathnet.ru/mz4024}
\crossref{https://doi.org/10.4213/mzm4024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492799}
\elib{http://elibrary.ru/item.asp?id=11918569}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 6
\pages 771--782
\crossref{https://doi.org/10.1134/S0001434608110217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600021}
\elib{http://elibrary.ru/item.asp?id=13588327}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749100051}


Linking options:
  • http://mi.mathnet.ru/eng/mz4024
  • https://doi.org/10.4213/mzm4024
  • http://mi.mathnet.ru/eng/mz/v84/i6/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nakasuji M., Phuksuwan O., Yamasaki Y., “On Schur Multiple Zeta Functions: a Combinatoric Generalization of Multiple Zeta Functions”, Adv. Math., 333 (2018), 570–619  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:274
    Full text:106
    References:30
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020